MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CONV SHIM SZ5 14MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE CONV SHIM SZ5 14MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Model Number 2545-00-930
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 08/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: examination of the returned device did not confirm the reported cracking, but did find breakage of the device.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
It was reported that prior to sterilization while inspecting instruments, noticed the attune trial extractor was worn down and 2 shims had cracked.These were not used in surgery and surgery was not delayed.Doe: (b)(6) 2020.

Brand Name
ATTUNE CONV SHIM SZ5 14MM
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10510297
Report Number1818910-2020-19725
Device Sequence Number11639815
Product Code HWT
UDI-Device Identifier10603295135074
UDI-Public10603295135074
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-930
Device Catalogue Number254500930
Device Lot NumberBFA0VLB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2020
Initial Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1